# SDR RAIA960236

- Difficulty date: February 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N436AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 891
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Ttl Controller
- Part number: 94959411
- Condition: Out Of Adjust
- Location: Rt Engine
- Part time: 10,351 hours
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

STL - FLT NR 7424 - RIGHT ENGINE BYPASSED ON TAKEOFF ROLL.  MAINTENANCE CALIBRATED TORQUE/TEMP LIMIT CONTROLLER.  (M)
